# SDR SWIA200414226

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, RIB 17 FORWARD OF AUX SPAR, CLEAT IS CRACKED, IN WET BAY AREA, ITEM FOUND AT C-CHECK INSPECTION.     REPAIRED RIB IAW EMB 120 SRM 57-20-07 FIG 203 SHEET 1,2,3.
